Advil - Liqui-Gels Capsules - 160 CP

Advil

Advil - Liqui-Gels Capsules - 160 CP

 (0)

Advil

  • Regular Price: $23.71
  • $18.97

+ -

Active Ingredients

Solubilized Ibuprofen Equal To 200mg Ibuprofen (NSAID)* (Present As The Free Acid And Potassium Salt); *Nonsteroidal Anti-Inflammatory Drug

Inactive Ingredients

FD&C Green No. 3; Gelatin; Medium-Chain Triglycerides; Pharmaceutical Ink; Polyethylene Glycol; Potassium Hydroxide; Purified Water; Sorbitol Sorbitan Solution

Uses

Temporarily relieves minor aches and pains due to: headache; toothache; backache; menstrual cramps; the common cold; muscular aches; minor pain or arthritis. Temporarily reduces fever. 160 liquid filled capsules. Same strength. Smaller capsule size.

Purpose

Pain Reliever, Fever Reducer

 

Customer reviews

There are no reviews yet

 

We Also Recommend